# SDR CA040709007

- Difficulty date: May 28, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 8,767 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 4065903
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING AT STA 174.50 FOUND TO HAVE HAIR LINE CRACK FROM RIVET FORWARD OF STRINGER AHEAD OF THE MAIN SPAR.
